Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from lower back pain and abdominal pain, blood in stools. Cause for this symptoms?

I have bright red blood in my stool . This has been going on for over a week now. I also have lower back pain and some abdominal pain . I am not having trouble with constipation. I did experience what I thought was sciatica nerve pain a few weeks ago which is why I thought I was still having lower back pain. This bright blood in my stool is causing me to become alarmed about ALL of my recent symptoms however. Can you tell me what this might be?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  213
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

Blood coming from higher up is green or black and sticky
Bright red blood means the source is near - may be haemorrhoids (piles) - see a doctor and get yourself examined. If no clues, you may need colonoscopy.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 10 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor